International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 2 | Views: 98 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 3 Issue 6, June 2014 | Rating: 4.4 / 10

A New Class of Homeomorphisms in Soft Topological Spaces

C. Janaki | D. Sreeja

Abstract: In this paper ; we define and study the concepts of soft gb-homeomorphism; soft gb-regular; soft gb-normal; soft gb-compact and soft gb-connectedness in soft topological spaces. Further its characterizations are established.

Keywords: soft gb-regular, soft gb-normal, soft gb-compact, soft gb-homeomorphism, soft gb-connected

Edition: Volume 3 Issue 6, June 2014,

Pages: 810 - 814

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait